Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (326 KB) | Metadata | Table of Contents | ZAA summary
Volume 37, Issue 3, 2018, pp. 277–297
DOI: 10.4171/ZAA/1614

Published online: 2018-07-04

One-Sided Operators in Grand Variable Exponent Lebesgue Spaces

Vakhtang Kokilashvili[1] and Alexander Meskhi[2]

(1) I. Javakhishvili Tbilisi State University, Georgia
(2) I. Javakhishvili Tbilisi State University, Georgia

The boundedness of one-sided integral operators in grand variable exponent Lebesgue spaces unifying grand Lebesgue spaces and variable exponent Lebesgue spaces are established. The conditions on variable exponent is weaker than the log-Hölder continuity condition.

Keywords: Grand variable exponent Lebesgue spaces, one-sided maximal operator, one-sided Calderón–Zygmund operators, one-sided potentials, boundedness

Kokilashvili Vakhtang, Meskhi Alexander: One-Sided Operators in Grand Variable Exponent Lebesgue Spaces. Z. Anal. Anwend. 37 (2018), 277-297. doi: 10.4171/ZAA/1614